# SDR CA960418016

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Screw
- Part number: 214112605
- Condition: Loose
- Location: Heat Shield
- Component: Lyc, 214105720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON REMOVAL OF THE 4TH ROTOR, A SCREW WAS FOUND LOOSE AND PROTRUDING APPROXIMATELY 3/16 INCH FROM THE REAR HEAT SHIELD WITH ASSOCIATED DAMAGE IN THE AREA OF THE BLADE ROOTS. RIVET HEADS WORN DOWN AND L IGHTLY RUBBING ON ROTOR DISC. MANUFACTURER SUGGESTED A REVISED TORQUE VALUE FOR THE SCREW.
